# SDR CALA2024110501006

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 103,326 hours, 24,440 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EMERGENCY EXIT HATCH DOOR AS PER NEF LOG PAGE 9708092 INSTALLED RIGHT FORWARD OVERWING EMERGENCY EXIT HATCH UPTO AND INCLUDING STEP AMM 52-22-01 3.D.9.  STEP 10 TO COMPLETION REQUIRED. QC VERIFIED INSTALLATION OF RIGHT FORWARD OVERWING EMERGENCY EXIT HATCH UPTO AND INCLUDING STEP AMM 52-22-01 3.D.9.  STEP 10 TO COMPLETION REQUIRED. FINISH WITH RH FORWARD OVERWING EMERGENCY EXIT HATCH INSTALLATION TO COMPLETION IRW AMM 52-22-01. QC VERIFIED
